Investigation of near fixed points, near fixed interval ellipse and its equivalence classes


Keywords:
Continuity, convergence, completeness, b −interval metric, null set, 0 − topologyAbstract
The objective of the manuscript is to employ the Hardy-Roger contraction to determine the near fixed point and its unique equivalence class in the context of the b −interval metric space. Further, an improved b −interval metric variant of a quasi-contraction characterizing the completeness of a b − interval metric space is exhibited. Various illustrations have been provided to show the existence of a near fixed point and its distinct equivalence class for both continuous and discontinuous maps developed in the b −interval metric space. As an application of the b −interval metric, a near-fixed interval ellipse and its unique equivalence −class are introduced to study the geometry of non-unique near fixed points.
References
Banach, S., Sur les operations dans les ensembles abstraits et leur application aux équation intégrales, Fund. Math.3, 133–181, 1922.
R. M. T. Bianchini, Su un problema di S. Reich aguardante la teorÃa dei punti fissi, Boll. Un. Mat. Ital. 5, 103–108, 1972.
J. Caristi, Fixed point theorems for mappings satisfying inwardness conditions, Trans. Am. Math. Soc. 215, 241–251, 1976.
Lj. B. Ćirić, Generalized contractions and fixed-point theorems, Publ. Inst. Math., 12 (26), 9–26, 1971.
Lj. B. Ćirić, A Generalization of Banach’s Contraction Principle, Proc. Amer. Math. Soc., 45(2), 267–273, 1974.
S. K. Chatterjea, Fixed-point theorems, C. R. Acad. Bulgare Sci. 25, 727–730, 1972.
M. Edelstein, An extension of Banach’s contraction principle, Proc. Amer. Math. Soc. 12, 1960, 7–10.
M. Edelstein, On fixed and periodic points under contractive mappings, J. London Math. Soc. 37, 74–79, 1962.
M. Fréchet, Sur quelques points du calcul fonctionnel, Palermo (30 via Ruggiero), 1906.
G. E. Hardy, T. D. Rogers, A generalization of a fixed point theorem of Reich, Canad. Math. Bull. 16, 201–206, 1973.
F. Hausdorff, Grundzüge der mengenlehere, Leipzig, Von Veit, 1914.
M. Joshi, A. Tomar, H. A. Nabwey, and R. George, On unique and non-unique fixed points and fixed circles in v b −metric space and application to cantilever beam problem, J. Funct. Spaces, 15, 2021.
M. Joshi, A. Tomar, and S. K. Padaliya, Fixed point to fixed disc and application in partial metric spaces, Chapter in a book “Fixed point theory and its applications to real world problem" Nova Science Publishers, New York, USA, 391–406, 2021.
M. Joshi, T. Anita, Near fixed point, near fixed interval circle and their equivalence classes in a b-interval metric space, Int. J. Nonlinear Anal. Appl. 13, 1999–2014, 2022.
M. Joshi, A. Tomar, and S. K. Padaliya, On geometric properties of non-unique fixed points in b-metric spaces, Chapter in a book "Fixed Point Theory and its Applications to Real World Problem", Nova Science Publishers, New York, USA, 33–50, 2021.
M. Joshi, A. Tomar, and S. K. Padaliya, Fixed point to fixed ellipse in metric spaces and discontinuous activation function, Appl. Math. E-Notes. 21, 225–237, 2021.
M. Joshi and A. Tomar, On unique and non-unique fixed points in metric spaces and application to chemical sciences, J. Funct. Spaces, 15, 2021.
R. Kannan, Some results on fixed points, Bull. Calcutta Math. Soc. 60, 71–76, 1968.
F. Khojasteh, S. Shukla, S. Radenovic, A new approach to the study of fixed point theory for simulation functions, Filomat, 29(6), 1189–1194, 2015.
W. Kirk, N. Shahzad, Fixed point theory in distance spaces, 1–173, Springer, 2014.
N. Mlaiki, O. Nihal, T. Nihal, D. Santina, On the fixed circle problem on metric spaces and related results, Axioms, 12(4), 401, 2023.
T. Nihal, E. Kaplan, D. Santina, N. Mlaiki, W. Shatanawi, Some common fixed circle results on metric and -metric spaces with an application to activation functions, Symmetry, 15(5), 971, 2023.
N. Y. Özgür, N. Tas, Some fixed-circle theorems on metric spaces, Bull. Malays. Math. Sci. Soc. 42, 1433–1449, 2019.
R. Qaralleh, A. Tallafha, W. Shatanawi, Some fixed-point results in extended S-metric space of type ( , ), Symmetry, 15(9), 1790, 2023.
E. Rakotch, A note on contractive mappings, Proc. Amer. Math. Soc. 13, 459–465, 1962.
S. Reich, Some remarks concerning contraction mappings, Canad. Math. Bull. 14, 121–124, 1971.
A. F. Roldán-López-de-Hierro, E. Karapinar, C. Roldán-López-de-Hierro, J. Martínez-Moreno, Coincidence point theorems on metric spaces via simulation functions, J. Comput. Appl. Math. 275, 345–355, 2015.
V. M. Sehgal, On fixed and periodic points for a class of mappings, J. London Math. Soc., 2(5), 571–576, 1972.
M. Sarwar, M. Ullah, H. Aydi, M. De La Sen, Near-fixed point results via -contractions in metric interval and normed interval spaces, Symmetry, 13, 2320, 2021.
M. Shoaib, M. Sarwar, P. Kumam, Multi-valued fixed point theorem via F-contraction of Nadler type and application to functional and integral equations, Bol. Soc. Paran. Mat., 39(4), 83–95, 2021.
A. Tomar and M. Joshi, Near fixed point, near fixed interval circle and near fixed interval disc in metric interval space, Chapter in a book “Fixed Point Theory and its Applications to Real World Problem" Nova Science Publishers, New York, USA, 131–150, 2021.
A. Tomar, M. Joshi, and S. K. Padaliya, Fixed point to fixed circle and activation function in partial metric space, J.Appl. Anal., 28(1), 2021.
M. Ullah, M. Sarwar, H. Aydi, Y. Ulrich Gaba, Near-coincidence point results in norm interval spaces via simulation functions, Math. Probl. Eng., 1–8, 2021.
M. Ullah, M. Sarwar, H. Khan, Near-coincidence point results in metric interval space and hyperspace via simulation functions, Adv Differ Equ. 2020, 291, 2020.
H.C. Wu, A new concept of fixed point in metric and normed interval spaces, Mathematics, 6, 11, 219, 2018.
M.B. Zada, M. Sarwar, C. Tunc, Fixed point theorems in b-metric spaces and their applications to non-linear fractional differential and integral equations, J. Fixed Point Theory Appl. 20, 25, 2018.
T. Zamfirescu, A theorem on fixed points, Atti Acad. Naz. Lincei Rend. Cl. Sei. Fis. Mat. Natur., 8(52), 832–834, 1973.
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2025 Results in Nonlinear Analysis

This work is licensed under a Creative Commons Attribution 4.0 International License.